# SDR DL72W990691

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458041
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE SKIN AT THE AFT EDGE OF THE C2 DOOR CUTOUT AT BS 990. THE DAMAGE IS LOCATED ABOVE S24R.  THE SKIN, DOUBLER AND TRIPLER WERE DAMAGE, BUT NOT THE BEAR STRAP.  REPAIRED PER ERA 332963-14, REV A.
